Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Why am I getting pin prick sensation periodically?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I periodically feel a 'pin prick'
sensation in my arm. No numbness or redness.
Posted Thu, 29 Nov 2012 in General Health
Answered by Dr. Saurabh Gupta 3 hours later
Thanks for posting your query.

Pin prick sensation in your case might be due to anxiety, stress, neuropathy or even diabetes.

Do not worry, most of the time, the causes of pinprick feeling on skin, especially on the face, arms and hands are benign in nature and can be treated very well.

I suggest you to get checked your blood sugar levels, because an increased sugar levels on the blood disturbs the natural functioning of the nerves. If diabetes runs in your family genes, better consult a doctor about how you can manage your sugar levels.

You should reduce your stress and anxiety levels. This will help in properly balancing your hormones.

Do regular exercises It will release happy hormones like endorphins.

Hope I have answered your query. Let me know if you have any more concerns.

Please accept my answer in case you do not have further queries.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor